Homology, Homotopy and Applications

Volume 13 (2011)

Number 1

Steenrod’s operations in simplicial Bredon-Illman cohomology with local coefficients

Pages: 273 – 296

DOI: http://dx.doi.org/10.4310/HHA.2011.v13.n1.a11

Authors

Goutam Mukherjee (Stat-Math Unit, Indian Statistical Institute, Kolkata, West Bengal, India)

Debasis Sen (Stat-Math Unit, Indian Statistical Institute, Kolkata, West Bengal, India)

Abstract

In this paper we use Peter May’s algebraic approach to Steenrod operations to construct Steenrod’s reduced power operations in simplicial Bredon-Illman cohomology with local coefficients of a one vertex $G$-Kan complex, $G$ being a discrete group.

Keywords

simplicial set; group action; equivariant cohomology; equivariant local coefficients; cohomology operation; Steenrod’s reduced power operation

2010 Mathematics Subject Classification

55N25, 55N91, 55S05, 55U10, 57Sxx

Full Text (PDF format)